JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CYCLIC BRANCHED COVERS OF ALTERNATING KNOTS AND L-SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CYCLIC BRANCHED COVERS OF ALTERNATING KNOTS AND L-SPACES
TERAGAITO, MASAKAZU;
  PDF(new window)
 Abstract
For any alternating knot, it is known that the double branched cover of the 3-sphere branched over the knot is an L-space. We show that the three-fold cyclic branched cover is also an L-space for any genus one alternating knot.
 Keywords
branched cover;alternating knot;pretzel knot;L-space;
 Language
English
 Cited by
 References
1.
J. Baldwin, Heegaard Floer homology and genus one, one-boundary component open books, J. Topol. 1 (2008), no. 4, 963-992. crossref(new window)

2.
S. Boyer, C. McA. Gordon, and L. Watson, On L-spaces and left-orderable fundamental groups, Math. Ann. 356 (2013), no. 4, 1213-1245. crossref(new window)

3.
S. Boyer and X. Zhang, Cyclic surgery and boundary slopes, Geometric topology (Athens, GA, 1993), 62-79, AMS/IP Stud. Adv. Math., 2.1, Amer. Math. Soc., Providence, RI, 1997.

4.
G. Burde and H. Zieschang, Knots, de Gruyter Studies in Mathematics, 5. Walter de Gruyter & Co., Berlin, 2003.

5.
A. Champanerkar and I. Kofman, Twisting quasi-alternating links, Proc. Amer. Math. Soc. 137 (2009), no. 7, 2451-2458. crossref(new window)

6.
D. Gabai, Genera of the arborescent links, Mem. Amer. Math. Soc. 59 (1986), no. 339, 1-98.

7.
C. McA. Gordon and T. Lidman, Taut foliations, left-orderability, and cyclic branched covers, Acta Math. Vietnam. 39 (2014), no. 4, 599-635. crossref(new window)

8.
J. Greene, Homologically thin, non-quasi-alternating links, Math. Res. Lett. 17 (2010), no. 1, 39-49. crossref(new window)

9.
M. Hori, a private communication.

10.
Y. Hu, The left-orderability and the cyclic branched coverings, preprint, arXiv: 1311.3291.

11.
Y. Nakanishi, Primeness of links, Math. Sem. Notes Kobe Univ. 9 (1981), no. 2, 415-440.

12.
P. Ozsvath and Z. Szabo, On knot Floer homology and lens space surgeries, Topology 44 (2005), no. 6, 1281-1300. crossref(new window)

13.
P. Ozsvath and Z. Szabo, On the Heegaard Floer homology of branched double-covers, Adv. Math. 194 (2005), no. 1, 1-33. crossref(new window)

14.
R. Patton, Incompressible punctured tori in the complements of alternating knots, Math. Ann. 301 (1995), no. 1, 1-22. crossref(new window)

15.
T. Peters, On L-spaces and non left-orderable 3-manifold groups, preprint, arXiv: 0903.4495.

16.
M. Sakuma, Periods of composite links, Math. Sem. Notes Kobe Univ. 9 (1981), no. 2, 445-452.

17.
M. Teragaito, Fourfold cyclic branched covers of genus one two-bridge knots are L-spaces, Bol. Soc. Mat. Mex. 20 (2014), no. 2, 391-403. crossref(new window)

18.
A. T. Tran, On left-orderability and cyclic branched coverings, preprint, arXiv: 1311.4262.